V. Ya. Kozlov, 28.06.1914–05.03.2007
Diskretnaya Matematika, Tome 19 (2007) no. 2, pp. 3-5
Cet article a éte moissonné depuis la source Math-Net.Ru
@misc{DM_2007_19_2_a0,
title = {V. {Ya.~Kozlov,} 28.06.1914{\textendash}05.03.2007},
journal = {Diskretnaya Matematika},
pages = {3--5},
year = {2007},
volume = {19},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DM_2007_19_2_a0/}
}
V. Ya. Kozlov, 28.06.1914–05.03.2007. Diskretnaya Matematika, Tome 19 (2007) no. 2, pp. 3-5. http://geodesic.mathdoc.fr/item/DM_2007_19_2_a0/